# SDR VJ9800582

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 116.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT 1.5 INCHES BY .038 D/X=35 OUT LIMIT IAW DC9 SRM 53-04 FIG 38, SHEET 10, CONDITION 1B3.  CUT OUT DENT, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04, FIG 38, 51-10-4, 51-30-2 AND AIRTRAN RES 981774.  REINSTALLED ALL COMPONENTS REMOVED FOR ACCESS AND OPS CHECKED GOOD IAW DC9 MM.
